# SDR CA960116006

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 8070425
- Condition: Erratic
- Location: R/H Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)THIS FUEL CONTROL UNIT WAS REMOVED DUE TO MALFUNCTION CAUSED BY THE MAXIMUM POWER ADJUSTMENT SETTING BEING BOTTOMED OUT. ONE MONTH LATER THIS SAME FCU WAS SENT BACK FOR OVERHAUL DUE TO TORQUE JUMPING  ERRATICALLY.
